Trans-separability in the strict and compact-open topologies
Bull. Korean Math. Soc. 2008 Vol. 45, No. 4, 681-687
Printed December 1, 2008
Liaqat Ali Khan
King Abdulaziz University
Abstract : We give a characterization of trans-separability for the function spaces $% (C_{b}(X,E),$ $\beta ),$ $(C(X,E),k)$ and $(C_{b}(X,E),u)$ in the case of $E$ any general topological vector space.
Keywords : topological vector spaces, vector-valued function spaces, strict topology, trans-separable spaces
MSC numbers : 46E40, 46E10, 46A16
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd